# SDR ASOA2014120911857

- Difficulty date: November 17, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ROLLER GUIDE FITTING CHAFED INBD SIDE.  COMPLIED WITH REO 670-57-51-036.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REPAIR OF THE WEAR DAMAGE ON OTBD FLAP ROLLER GUIDE FITTING IS COMPLETED IAW REO 670-57-51-036 AND MEETS WITH ALL ITS REQUIREMENTS.
